# SDR VNAA202501210014

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW FS= 349.00 TO FS= 364.00 AND STGR 26RH AT MAIN AVIONICS COMPARTMENT.  CORROSION ON INTERCOSTAL BTW FS= 349.00 TO FS= 364.00 AND STGR 26RH AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ/900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ/900 SRM 53-21-23-101-003-A02
